# SDR HALA2015111202303

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 51,364 hours, 9,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET FELL FROM ABOVE L2 DOOR BEHIND PLEXIGLASS.  INSTALLED BRACKET.  SECURITY CHECKED OK.  DOOR OPS CHECKED GOOD.  OK FOR SERVICE.
